Header

UZH-Logo

Maintenance Infos

Regularity of area minimizing currents III: blow-up


De Lellis, Camillo; Spadaro, Emanuele Nunzio (2016). Regularity of area minimizing currents III: blow-up. Annals of Mathematics. Second Series, 183(2):577-617.

Abstract

This is the last of a series of three papers in which we give a new, shorter proof of a slightly improved version of Almgren’s partial regularity of area minimizing currents in Riemannian manifolds. Here we perform a blow-up analysis deducing the regularity of area minimizing currents from that of Dir-minimizing multiple valued functions.

Abstract

This is the last of a series of three papers in which we give a new, shorter proof of a slightly improved version of Almgren’s partial regularity of area minimizing currents in Riemannian manifolds. Here we perform a blow-up analysis deducing the regularity of area minimizing currents from that of Dir-minimizing multiple valued functions.

Statistics

Citations

4 citations in Web of Science®
4 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 10 Aug 2016
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2016
Deposited On:10 Aug 2016 08:24
Last Modified:10 Aug 2016 08:24
Publisher:Mathematical Sciences Publishers
ISSN:0003-486X
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.4007/annals.2016.183.2.3

Download